# SDR CALA2018081701812

- Difficulty date: August 17, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N37281
- Make and model: Boeing 737824
- Aircraft serial: 31599
- Aircraft time: 49,249 hours, 17,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EMERGENCY EXIT HATCH FWD LWR EMERGENCY EXIT SIGN LAMPS WERE INOPERATIVE. REPLACED THE LAMPS IAW AMM 33-51-00-960-801. OPS CHECKED OK.
